# SDR ANCF2015010601

- Difficulty date: January 6, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 14,475 hours, 13,478 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF RUN RETARD ANNUNCIATION WAS PRESENTED BETWEEN 90 & 100 KNOTS.  IAW AMM 34-42-00-740-002 BITE TEST OF RADIO ALTIMETER PERFORMED SATISFACTORY & AMM 22-96-00-710-001 OPERATIONAL TEST OF THE AFS PERFORMED SATISFACTORY.  IAW TSM TASK 05-50-00810-825-A BRAKE EMER APPLICATION, INSPECTION OF BRAKES PERFORMED SATISFACTORY IAW 05-51-16-200-001-A.  THE MAXIMUM TEMPERATURE OF BRAKE FOUND 600°C.
